# SDR SIMA201010207

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 18,967 hours, 17,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4048 THE FLIGHT ATTENDANT REPORTED THE MAIN CABIN DOOR WAS VERY HARD TO OPEN.  NOTICED UPPER STOPS DRAGGING ON UPPER FUSELAGE STOPS WHEN OPENING & CLOSING DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ROLLERS BINDING.  LUBED ROLLERS & SEALS IAW EMB-140 53-21-02 AMM AND 52-18-00 AMM, THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  NO FURTHER DEFECTS NOTED AT THIS CURRENT TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
